# SDR SWAA2014080130550

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 39,691 hours, 22,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 144A6615
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUT OF POSITION.  R & R LINK ASSEMBLY IAW AMM.
